Struggling with Magnesium

Hi friends ...

I noticed whenever I have food high in magnesium, I will get a jittery feeling and fast heart rate and this has increased since I have taken Levothyroxine, what could be the issue?

Similarly, when I have caffeinated drinks. To me this seem like it happens whenever my body flushes magnesium to urine, or high/low magnesium cause it?

Any possible explanation?

Thanks,

Ali

Last edited by

1 Reply

oldestnewest
  • Ali1101, while caffeine will cause the symptoms you describe magnesium usually has a calming and relaxing effect which is why magnesium supplements, oil and baths are recommended before bed. Too much magnesium has a loosening effect on the bowels causing diarrhoea.

    High magnesium foods include dark leafy greens, nuts, seeds, fish, beans, whole grains, avocados, yogurt, bananas, dried fruit, dark chocolate, and more. The current daily value (DV) for magnesium is 400mg.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...